# SDR N6WA2014100201

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 24,386 hours, 16,334 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MASTER CAUTION WARNING.  INSPECTED & FOUND BLEED LOOPS A & B TO BE TOUCHING.  READJUSTED BLEED LOOPS A & B IN LT SLAT NR 3 IAW AMM 36-21-15.  PERFORMED OPERATIONS CHECK OF BLEED & ANTI-ICE SYS IAW AMM 36-21-15, 30-12-00 & 36-21-00.  OPERATIONS CHECKED GOOD.  NO FAULTS NOTED.
